Started Buspar 4 days ago. Just increased dose today from 5 mg to 10 mg. i cannot tell if it is helping as I am going through a break up and have extremely high anxiety and depression. However, i normally feel like i am crawling out of my skin when i go through this type of anxiety and i dont which is good! However i have been having crying episodes 5-10x per day. It is really interfereing with my ability to still function in everyday life. I dont know if this is from the meds or depression from the break up/still living with my ex.
Crying as a symptom of begining Buspar?
Question posted by pineapple87 on 24 June 2015
Last updated on 1 August 2015 by benny12
I m having the same issue. I've only been on bus par a week. My psychiatrist told me it can take a month to feel relief.I have noticed mmy anxiety level drop a little though. Hang in there.
Buspar is one of my least favorite meds. I never got over the side effects of it. I always felt foggy. I'd ask my doctor for something else.
Buspar will not start working until you have been using it for about 2 or more weeks. When I first started taking it, it took me 3 weeks until I started to feel that it was helping. So be patient.
- BuSpar uses and safety info
- BuSpar information for Healthcare Professionals (includes dosage details)
- Side effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.